# SDR COMA0060746

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 12,540 hours, 12,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3103077
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 12,540 hours, 12,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO SPLICE PLATES (P/N 601R31030-77) FABRICATED INCORRECTLY BY THE MANUFACTURER.  FABRICATED A NEW DOUBLER PLATE IAW WVAC EO 601R-53-1698.
